# SDR ABXA040110

- Difficulty date: March 17, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 58,500 hours, 25,955 cycles
- Engine: Pwa JT3D7
- Engine time: 57,883 hours, 18,954 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Part serial: 6156060
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF 2000 FEET, HEARD SHARP LOUD BANG/POP.  NR 2 EPR DROPPED .18 AND BACK.  FELT SLIGHT LEFT YAW.  REPLACED NR 2 ENGINE COMPRESSOR BLEED VALVE AND CONTROL IAW 75-30-03-2-0002.  NR 2 ENGINE LOW PRESSURE BLEED VALVE CHECKED GOOD IAW DC8 AMM 71-00-00.  REPLACED LOW PRESSURE FUEL FILTER.  LEAK CHECKED GOOD ON ENGINE RUN.
